# SDR UIEA2013031300128

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 62,188 hours, 8,352 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11986
- Part serial: 0770
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION A LOUD BANG WAS HEARD AND A HEAVY VIBRATION WAS FELT COMING FROM THE NOSE GEAR AREA, FOLLOWED BY A TOTAL LOSS OF HYD SYS NR 1.  ON INVESTIGATION, NOSE GEAR DOOR ACTUATOR WAS FOUND TO BE FAILED CAUSING TOTAL FLUID LOSS.  NOSE DOOR ACTUATOR WAS REPLACED IAW AMM 32-34-14.
